Journal article icon

Journal article

REDUCING COMPOSITIONAL TO DISQUOTATIONAL TRUTH

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S1755020309990220

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
REVIEW OF SYMBOLIC LOGIC More from this journal
Volume:
2
Issue:
4
Pages:
786-798
Publication date:
2009-12-01
DOI:
EISSN:
1755-0211
ISSN:
1755-0203
Pubs id:
pubs:191960
UUID:
uuid:f6ba1919-6747-4683-98d5-bc5e5e78479c
Local pid:
pubs:191960
Source identifiers:
191960
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP